# SDR ASAA2022081139477

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 31,354 hours, 9,841 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON #1 ENG ASA T/C # 78472010, FOUND SPACER #'S 13 & 22 WITH RUBBER DISBONDED. GROUNDED - YES. REPLACED #1 ENG. FAN BLADE SPACER # 13 AND 22 IRW ASA TC 78472010.
